MathSciNet Relay Station
MathSciNet bibliographic data
MR584466 55N20 (55P20 55T20 57R85)
Ravenel, Douglas C.; Wilson, W. Stephen The Morava $K$-theories of Eilenberg-Mac Lane spaces and the Conner-Floyd conjecture. Amer. J. Math. 102 (1980), no. 4, 691–748.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement